Browse Title Index


 
Issue Title
 
Vol 27, No 1 (2019) On a ring property related to nilradicals Abstract   PDF
Hai-lan Jin, Zhelin Piao, Sang Jo Yun
 
Vol 21, No 4 (2013) On almost n-simply presented Abelian p-groups Abstract   PDF
Peter Danchev
 
Vol 19, No 4 (2011) ON ALMOST PSEUDO-VALUATION DOMAINS, II Abstract   PDF
Gyu Whan Chang
 
Vol 22, No 3 (2014) On almost $\omega_1$-$p^{\omega+n}$-projective Abelian $p$-groups Abstract   PDF
Peter Danchev
 
Vol 18, No 4 (2010) ON CHARACTERIZATIONS OF PRUFER v-MULTIPLICATION DOMAINS Abstract   PDF
Gyu Whan Chang
 
Vol 21, No 4 (2013) On coefficients of nilpotent polynomials in skew polynomial rings Abstract   PDF
Sang Bok Nam, Sung Ju Ryu, Sang Jo Yun
 
Vol 27, No 1 (2019) On Corsini hypergroups and their productional hypergroups Abstract   PDF
M. Al Tahan, Bijan Davvaz
 
Vol 27, No 2 (2019) On estimation of uniform convergence of analytic functions by $(p,q)$-Bernstein operators Abstract   PDF
M. Mursaleen, Faisal Khan, Mohd Saif, Abdul Hakim Khan
 
Vol 19, No 3 (2011) ON FUZZY BI-IDEALS IN SEMIGROUPS Abstract   PDF
Inheung Chon
 
Vol 27, No 4 (2019) On generalized $f$-derivations of lattice implication algebras Abstract   PDF
KyungHo Kim
 
Vol 18, No 4 (2010) ON GROUP ORDERS OF SOME CELLULAR AUTOMATA Abstract   PDF
Jae-Gyeom Kim
 
Vol 26, No 1 (2018) On hyperholomorphic $F^{\alpha}_{\omega,G}(p,q,s)$ spaces of quaternion valued functions Abstract   PDF
Alaa Kamal, Taha Ibrahim Yassen
 
Vol 28, No 4 (2020) On interval valued intuitionistic fuzzy hyperideals of ordered semihypergroups Abstract   PDF
Somsak Lekkoksung, Nareupanat Lekkoksung
 
Vol 25, No 1 (2017) On Kantorovich form of generalized Sz\'{a}sz-type operators using Charlier polynomials Abstract   PDF
Abdul Wafi, Nadeem Rao, . Deepmala
 
Vol 22, No 1 (2014) On $k$-quasi-class $A$ contractions Abstract   PDF
In Ho Jeon, In Hyoun Kim
 
Vol 28, No 1 (2020) On $KU$-Algebras containing $(\alpha, \beta)$-US soft sets Abstract   PDF
Moin A. Ansari, Ali N. A. Koam, Azeem Haider
 
Vol 25, No 2 (2017) On left derivations of $BCH$-algebras Abstract   PDF
Kyung Ho Kim, Yong Hoon Lee
 
Vol 23, No 3 (2015) On martingale property of the stochastic integral equations Abstract   PDF
Weonbae Kim
 
Vol 23, No 3 (2015) On $(m,n)$-ideals of an ordered Abel-Grassmann groupoid Abstract   PDF
Faisal Yousafzai, Asad Khan, Aiyared Iampan
 
Vol 27, No 2 (2019) On new inequalities of Simpson's type for generalized convex functions Abstract   PDF
Mehmet Zeki Sarıkaya, Huseyin Budak, Samet Erden
 
Vol 24, No 3 (2016) On NI and quasi-NI rings Abstract   PDF
Dong Hwa Kim, Seung Ick Lee, Yang Lee, Sang Jo Yun
 
Vol 21, No 1 (2013) ON NILPOTENT POWER SERIES WITH NILPOTENT COEFFICIENTS Abstract   PDF
Tai Keun Kwak, Yang Lee
 
Vol 27, No 4 (2019) On numerical range and numerical radius of convex function operators Abstract   PDF
Zaiz Khaoula, Mansour Abdelouahab
 
Vol 27, No 1 (2019) On quasi Ricci symmetric manifolds Abstract   PDF
Jaeman Kim
 
Vol 19, No 2 (2011) ON QUASI-CLASS A OPERATORS Abstract   PDF
In Hyoun Kim, B. P. Duggal, In Ho Jeon
 
Vol 23, No 1 (2015) On semi-IFP rings Abstract   PDF
Hyo Jin Sung, Sang Jo Yun
 
Vol 25, No 4 (2017) On singular integral operators involving power nonlinearity Abstract   PDF
Sevgi Esen Almalı, Gumrah Uysal, Vishnu Narayan Mishra, Ozge Ozalp Guller
 
Vol 28, No 1 (2020) On some classes of spiral-like functions defined by the Salagean operator Abstract   PDF
Mohammad Mehdi Shabani, Saeed Hashemi Sababe
 
Vol 26, No 1 (2018) On some growth analysis of composite entire and meromorphic functions from the view point of their relative $(p,q)$-th type and relative $(p,q)$-th weak type Abstract   PDF
Tanmay Biswas
 
Vol 25, No 2 (2017) On some inequalities for numerical radius of operators in Hilbert spaces Abstract   PDF
Silvestru Sever Dragomir
 
Vol 28, No 4 (2020) On some new fractional Hermite-Hadamard type inequalities for convex and co-ordinated convex functions Abstract   PDF
Muhammad AAmir Ali, Huseyin BUDAK, Sadia Sakhi
 
Vol 25, No 1 (2017) On statistically sequentially quotient maps Abstract   PDF
V. Renukadevi, B. Prakash
 
Vol 27, No 3 (2019) On Steffensen inequality in $p$-calculus Abstract   PDF
Milad Yadollahzadeh, Mehdi Tourani, Gholamreza Karamali
 
Vol 27, No 3 (2019) On strong metric dimension of zero-divisor graphs of rings Abstract   PDF
M. Imran Bhat, Shariefuddin Pirzada
 
Vol 22, No 1 (2014) On the algebra of 3-dimensional ES-manifold Abstract   PDF
In Ho Hwang
 
Vol 23, No 3 (2015) On the anticyclotomic $\mathbb Z_{p}$-extension of an imaginary quadratic field Abstract   PDF
Jangheon Oh
 
Vol 21, No 3 (2013) On the asymptotic exactness of an error estimator for the lowest-order Raviart--Thomas mixed finite element Abstract   PDF
Kwang-Yeon Kim
 
Vol 21, No 4 (2013) On the Birkhoff integral of fuzzy mappings in Banach spaces Abstract   PDF
Chun-Kee Park
 
Vol 22, No 3 (2014) On the cardinality of semistar operations of finite character on integral domains Abstract   PDF
Gyu Whan Chang
 
Vol 20, No 1 (2012) ON THE CONVERGENCE OF NEWTON’S METHOD FOR SET VALUED MAPS UNDER WEAK Abstract   PDF
Ioannis K. Argyros
 
Vol 19, No 1 (2011) ON THE ES CURVATURE TENSOR IN $g - ESX_n$ Abstract   PDF
In Ho Hwang
 
Vol 21, No 1 (2013) ON THE FIELD EQUATIONS IN g−ESX_n Abstract   PDF
In Ho Hwang
 
Vol 27, No 3 (2019) On the generalized Banach spaces Abstract   PDF
Buhyeon Kang
 
Vol 28, No 3 (2020) On the generalized boundary and thickness Abstract   PDF
Buhyeon Kang
 
Vol 18, No 4 (2010) ON THE GENERALIZED RANDERS CHANGE OF BERWALD METRICS Abstract   PDF
Nany Lee
 
Vol 28, No 2 (2020) On the growth of solutions of some non-linear complex differential equations Abstract   PDF
Dilip Chandra Pramanik, Jayanta Roy, Kapil Roy
 
Vol 22, No 1 (2014) On the martingale extension of limiting diffusion in population genetics Abstract   PDF
Won Choi
 
Vol 20, No 4 (2012) ON THE NORM ATTAINING OPERATORS Abstract   PDF
Jun Ik Lee
 
Vol 28, No 1 (2020) On the probability of genotypes in population genetics Abstract   PDF
Won Choi
 
Vol 27, No 3 (2019) On the product of quasi-partial metric spaces Abstract   PDF
Razieh Gharibi, Sedigheh Jahedi
 
301 - 350 of 543 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr